MathSciNet Relay Station
MathSciNet bibliographic data
MR171085 (30 #1316) 35.78
Kamynin, L. I. A boundary-value problem in the theory of heat conduction with non-classical boundary conditions. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 4 1964 1006–1024.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement